# SDR QXEA2018011200014

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 38,878 hours, 40,671 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Reading Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

READING LIGHT ABOVE ROW 15 AB OVERHEATING.  REMOVED FROM SERVICE.  REPLACED THE CIRCUIT CARD,  OPS CHECKED GOOD.  RETURNED TO SERVICE.
